# SDR ABXA9701991

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47761
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Part number: 995774123
- Condition: Corroded
- Location: Bs 655
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MOD/D-CHECK, FOUND CANTED KEEL BEAM AREA FORMER AT STA 655 RT SIDE CORRODED.  REMOVED AND REPLACED FORMER IAW SC9 SRM 51-30-1, 51-30-2, AND 51-30-5.
